按条件检索“3,377”条记录

已选条件: 数据来源: WOS × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

42. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

43. LOCAL DISCONTINUOUS GALERKIN METHODS WITH IMPLICIT-EXPLICIT TIME-MARCHING FOR TIME-DEPENDENT INCOMPRESSIBLE FLUID FLOW SCIE

作者:Wang, Haijin; Liu, Yunxian; Zhang, Qiang; Shu, Chi-Wang

作者机构:[Wang, Haijin] Nanjing Univ Posts & Telecommun, Coll Sci, Nanjing 210023, Jiangsu, Peoples R China.; [Liu, Yunxian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Qiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Shu, Chi-Wang] Brown Univ, Div Appl Math, Providence, RI 02912 USA.

来源:MATHEMATICS OF COMPUTATION,2019,Vol.88,Issue.315,91-121

资源类型:期刊论文

WOS:000444769600004

44. Fractional Gray-Scott model: Well-posedness, discretization, and simulations EI SCOPUS SCIE

作者:Wang, Tingting; Song, Fangying; Wang, Hong; Karniadakis, George Em

作者机构:[Wang, Tingting] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tingting; Karniadakis, George Em] Brown Univ, Div Appl Math, Providence, RI 02912 USA.; [Song, Fangying] Fuzhou Univ, Coll Math & Comp Sci, Fuzhou, Fujian, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2019,Vol.347,1030-1049

资源类型:期刊论文

WOS:000460284800043

45. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

46. The Selberg-Delange method in short intervals with some applications SCOPUS SCIE

作者:Cui, Zhen; Lu, Guangshi; Wu, Jie

作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:SCIENCE CHINA-MATHEMATICS,2019,Vol.62,Issue.3,447-468

资源类型:期刊论文

WOS:000457383300003

47. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

48. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

49. Feature-oriented singular value shrinkage for optical coherence tomography image EI SCOPUS SCIE

作者:Chen, Huaiguang; Fu, Shujun; Wang, Hong; Lv, Hongli; Zhang, Caiming; Wang, Fengling; Li, Yuliang

作者机构:[Chen, Huaiguang; Fu, Shujun; Lv, Hongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.; [Wang, Fengling] Shandong Univ Arts, Coll Arts Management, Jinan 250300, Shandong, Peoples R China.; [Li, Yuliang] Shandong Univ, Hosp 2, Dept Intervent Med, Jinan 250033, Shandong, Peoples R China.

来源:OPTICS AND LASERS IN ENGINEERING,2019,Vol.114,111-120

资源类型:期刊论文

WOS:000453495400015

50. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

51. Local antimagic orientations of d-degenerate graphs EI SCOPUS SCIE

作者:Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,206-215

资源类型:期刊论文

WOS:000462104600018

52. Application of Clustering Analysis in Brain Gene Data Based on Deep Learning EI SCOPUS SCIE

作者:Suo, Yina; Liu, Tingwei; Jia, Xueyong; Yu, Fuxing

作者机构:[Suo, Yina; Yu, Fuxing] North China Univ Sci & Technol, Informat Engn Inst, Tangshan 063000, Peoples R China.; [Liu, Tingwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jia, Xueyong] North China Univ Sci & Technol, Coll Elect Engn, Tangshan 063000, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,2947-2956

WOS被引数:1

资源类型:期刊论文

WOS:000455703100001

53. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

54. Integrating random walk and binary regression to identify novel miRNA-disease association EI SCOPUS SCIE

作者:Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying; Chen, Xing

作者机构:[Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, 1 Daxue Rd, Xuzhou 221116, Jiangsu, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922800002

55. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

56. Limit theorems for functionals of two independent Gaussian processes EI SCOPUS SCIE

作者:Song, Jian; Xu, Fangjun; Yu, Qian

作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.; [Xu, Fangjun] NYU Shanghai, NYU ECNU Inst Math Sci, Shanghai 200062, Peoples R China.; [Yu, Qian] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2019,Vol.129,Issue.11,4791-4836

资源类型:期刊论文

WOS:000491216100022

57. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

58. A PARTITIONED METHOD WITH DIFFERENT TIME STEPS FOR COUPLED STOKES AND DARCY FLOWS WITH TRANSPORT SCOPUS SCIE

作者:Zhang, Jingyuan; Rui, Hongxing; Cao, Yanzhao

作者机构:[Zhang, Jingyuan; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cao, Yanzhao] Auburn Univ, Dept Math & Stat, Auburn, AL 36830 USA.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.3,463-498

资源类型:期刊论文

WOS:000459446500005

59. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

60. QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Wang, Qiong; Han, Qi; Hu, Peichu

作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.; [Han, Qi] Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2019,Vol.99,Issue.2,250-261

资源类型:期刊论文

WOS:000459775800009

共 169 页, 3,377 条记录

TOP